# SDR UHLA2013051700194

- Difficulty date: May 17, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 21,802 hours, 14,328 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Condition: Corroded
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR DOUBLER LT HAS CORROSION BETWEEN FR 8 - 9 ADJACENT TO CONTROL COLUMN SUPPORT.  REMOVED CORROSION, FABRICATED DOUBLER IAW ETD2013-170-010321.  MAJOR REPAIR.
